MathSciNet Relay Station
MathSciNet bibliographic data
MR1078270 43A85 (22E30 43A90 46E35)
Anker, Jean-Philippe ${\bf L}_p$ Fourier multipliers on Riemannian symmetric spaces of the noncompact type. Ann. of Math. (2) 132 (1990), no. 3, 597–628.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement